Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the structure of the set of stationary solutions for a Lotka-Volterra competition model with diffusion
Autore:
Kan-on, Y;
Indirizzi:
Ehime Univ, Fac Educ, Dept Math, Matsuyama, Ehime 7908577, Japan Ehime Univ Matsuyama Ehime Japan 7908577 Matsuyama, Ehime 7908577, Japan
Titolo Testata:
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS
fascicolo: 2, volume: 8, anno: 2001,
pagine: 263 - 273
SICI:
1201-3390(200106)8:2<263:OTSOTS>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
TRAVELING WAVES;
Keywords:
Lotka-Volterra model; comparison principle; bifurcation theory;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
8
Recensione:
Indirizzi per estratti:
Indirizzo: Kan-on, Y Ehime Univ, Fac Educ, Dept Math, Matsuyama, Ehime 7908577, JapanEhime Univ Matsuyama Ehime Japan 7908577 , Ehime 7908577, Japan
Citazione:
Y. Kan-on, "On the structure of the set of stationary solutions for a Lotka-Volterra competition model with diffusion", DYN CONT B, 8(2), 2001, pp. 263-273

Abstract

In this paper, we study the structure of the set of stationary solutions for a Lotka-Volterra competition model with diffusion. To do this, the comparison principle and the bifurcation theory are employed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 12/07/20 alle ore 08:07:51